# SDR DXTA200601534

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 3,368 hours, 2,005 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS AND FLAPS FAILED AT 5 DEGREES.  FLAP RESET SELECTED AND FLAPS MOVED SLIGHTLY THEN FAILED AGAIN AT APPROX 10 DEGREES.   COMPLIED WITH MECH AND ELECT RIG IAW MM 27-50-00. CHECKED ACTUATORS FLEX DRIVES ETC. FOR BINDING. CHECKED GROUNDS IN FLAP J BOX AND TORQUE ON RELAYS FLAPS OPS CHECK GOOD ON GROUND IAW MM 27-50-00.
